# SDR GTIA050039

- Difficulty date: February 25, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- Engine: Pwa JT8D219
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Nr 2 Adi
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S ADI WENT BLANK THEN SHOWED FAIL ON TAKEOFF ROLL, TAIL SWAP WITH AC 833.  REMOVED AND REPLACED NR2 ADI, OPS CHECK NORMAL.  (K)
